# SDR SWAA001374

- Difficulty date: July 24, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6959886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING AFT SPAR MOST I/B FASTENER HOLE CRACKED IN UPPER CHORD.  REPAIRED PER ER 00-0797.
